A 30-year-old member asked about a 30-year-old male:
I have a rash on my neck and chest - red rash with small pustules.
what could it be? do i need to go to the doctor?
fyi, i was taking cloremephenicol capsules as i feel off a bike and wanted to prevent infection.
1 doctor answer • 1 doctor weighed in
Psychiatry 27 years experience
Chloramphenicol ?: Rashes may occur in people who have increased sensitivity to Chloramphenicol. It sounds like you are no longer taking the medication. If the rash is resolving and you are feeling well- might not require med eval.
Created for people with ongoing healthcare needs but benefits everyone.
146 viewsAnswered >2 years ago
Last updated Aug 21, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.